IDEAS home Printed from https://ideas.repec.org/a/eee/phsmap/v391y2012i24p6247-6255.html
   My bibliography  Save this article

Block model for the XY-type Landau–Ginzburg–Wilson Hamiltonian with random temperature

Author

Listed:
  • Wu, Xintian

Abstract

The phase fluctuation near the saddle point solution of the XY-type Landau–Ginzburg–Wilson Hamiltonian with random temperature is studied. Through some examples, it is argued that the systems are self-organized into blocks, which are coupled as a XY model with random bond. The couplings obtained in this way agree with those by the domain wall method.

Suggested Citation

  • Wu, Xintian, 2012. "Block model for the XY-type Landau–Ginzburg–Wilson Hamiltonian with random temperature," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 391(24), pages 6247-6255.
  • Handle: RePEc:eee:phsmap:v:391:y:2012:i:24:p:6247-6255 DOI: 10.1016/j.physa.2012.07.052
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0378437112007212
    Download Restriction: Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Bénédicte Vidaillet & V. D'Estaintot & P. Abécassis, 2005. "Introduction," Post-Print hal-00287137, HAL.
    2. Sims, Christopher A, 1980. "Macroeconomics and Reality," Econometrica, Econometric Society, vol. 48(1), pages 1-48, January.
    3. Osterwald-Lenum, Michael, 1992. "A Note with Quantiles of the Asymptotic Distribution of the Maximum Likelihood Cointegration Rank Test Statistics," Oxford Bulletin of Economics and Statistics, Department of Economics, University of Oxford, vol. 54(3), pages 461-472, August.
    4. Johansen, Soren, 1988. "Statistical analysis of cointegration vectors," Journal of Economic Dynamics and Control, Elsevier, vol. 12(2-3), pages 231-254.
    Full references (including those not matched with items on IDEAS)

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:phsmap:v:391:y:2012:i:24:p:6247-6255. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.journals.elsevier.com/physica-a-statistical-mechpplications/ .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.